# SDR DXTA2010120604355

- Difficulty date: December 6, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N149QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK473
- Aircraft time: 1,934 hours, 1,862 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION RED GEAR UNSAFE LIGHTS ON GEAR HANDLE REMAINED ILLUMINATED. DURING APPROACH GEAR EXTENSION WAS NORMAL AND RED UNSAFE LIGHTS EXTINGUISHED.  COULD NOT DUPLICATE DISCEPANCY.  CLEANED ALL UPLOCK AND DOOR SWITCHES AND INSPECTED SWITCH WIRING HARNESS IN RT AND LT WHEEL WELLS FOR SIGNS OF ABRASION OR CUTS AND FOUND WIRING HARNESS TO BE IN GOOD CONDITION.
